Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Red dots on penis and their treatment - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3602 Questions
User :   Yes I have had little red dots on one side of my penus for a while they don't bother me is there anything I could put on it to get rid of them
Doctor :   Hi,
Doctor :   Dr XXXX here
User :   hi
User :   Yes I have had little red dots on one side of my penus for a while they don't bother me is there anything I could put on it to get rid of them
Doctor :   May i know your age ?
User :   47
Doctor :   Since when did you have this problem ?
User :   I have had it for many years but it doesn't bother me
Doctor :   Do the lesions discharge any fluid or pus ?
User :   no
User :   After sex it seems red and then it dulls after
Doctor :   i would suggest you to get examined by a dermatologist for the same
Doctor :   also to get a VDRL test to rule out chancroid due to Syphilis
User :   I get check ups every year it wouldn't show up in my blood
Doctor :   have you got VDRL test
User :   I have a relationship with only one person for 12 years my wife
Doctor :   i would consider that, but ruling out the disease would be a better option
User :   no I never had a vdrl wouldn't my wife have it also if I did
Doctor :   its better to get both tested
User :   okay thanks
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor